# SDR DALA2016030401664

- Difficulty date: March 1, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 47,745 hours, 27,258 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 16., L29L, LIFTED PAINT AT FORWARD END OF LONGERON AND DEBRIS ON THE OTHER SIDE.  REPLACED LONGERON IAW SRM 51-10-00.
